Alert archive / Oklahoma / Flash Flood Warnings in 2009

Flash Flood Warning 10, NWS Tulsa, OK

May 1, 20097 counties in Oklahoma

NWS Tulsa, OK issued this flash flood warning at May 1, 2009, 8:23 AM CDT for 7 counties in Oklahoma. It was in force for 4 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 1, 2009, 8:23 AM CDT (13:23 UTC)
Expired
May 1, 2009, 12:15 PM CDT
In force
4 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Craig County, OK, Delaware County, OK, Mayes County, OK, Nowata County, OK, Ottawa County, OK, Rogers County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 54 km from the middle of the area, began a volume at 13:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 1, 8:26 AM CDTFLOOD5 Sw Zena, OKVARIOUS ROADS UNDER WATER ACROSS WESTERN DELAWARE COUNTY
May 1, 10:30 AM CDTFLOOD4 E Owasso, OK80TH STREET NORTH AND 166TH STREET SOUTH CLOSED DUE TO HIGH WATER.
May 1, 10:30 AM CDTFLASH FLOODFairland, OKSTREET FLOODING
May 1, 10:39 AM CDTFLOODClaremore, OKMAIN AND SECONDARY ROADWAYS IN CLAREMORE FLOODED...AND HAVE BEEN BLOCKED OFF BY LAW ENFORCEMENT. SOME MOTORISTS HAVE BEEN STRANDED IN THE CLAREMORE AREA.
May 1, 10:45 AM CDTFLOODVerdigris, OKHOMES IN THE VERDIGRIS AREA HAVE BEEN FLOODED.
May 1, 11:24 AM CDTFLOODInola, OKHIGHWAY 88 FLOODED IN SPOTS IN THE INOLA VICINITY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 127 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 1.4 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2009-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 792 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2009-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 150 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
792 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
675 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
150 m²/s²
0-3 km storm-relative helicity
167 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KTSA 011323
FFWTSA
OKC035-041-097-105-115-131-145-011715-
/O.NEW.KTSA.FF.W.0010.090501T1323Z-090501T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
823 AM CDT FRI MAY 1 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CRAIG COUNTY IN NORTHEAST OKLAHOMA
  DELAWARE COUNTY IN NORTHEAST OKLAHOMA
  NORTHWESTERN MAYES COUNTY IN NORTHEAST OKLAHOMA
  SOUTHERN NOWATA COUNTY IN NORTHEAST OKLAHOMA
  OTTAWA COUNTY IN NORTHEAST OKLAHOMA
  ROGERS COUNTY IN NORTHEAST OKLAHOMA
  NORTHERN WAGONER COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 1215 PM CDT

* AT 820 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  SCATTERED THUNDERSTORMS WITH HEAVY RAIN ACROSS THE WARNED          
  AREA...MOVING EAST AT 25 MPH. RADAR INDICATES THAT 1 TO 4          
  INCHES OF RAIN HAS ALREADY FALLEN. ANOTHER 1 TO 3 INCHES WILL BE   
  POSSIBLE THROUGH 1215 PM CDT.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...WHITE OAK...BIG CABIN...VINITA...PENSACOLA...WELCH...
  BLUEJACKET...LANGLEY...SPAVINAW...KETCHUM...DISNEY...AFTON...
  CLEORA...CHLOETA...NARCISSA...BERNICE...COMMERCE...MIAMI...
  PICHER...FAIRLAND...QUAPAW...JAY...GROVE...WYANDOTTE AND MAYSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN WATER COVERS THE ROADWAY REMEMBER...TURN AROUND DONT DROWN. IT
ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 3699 9464 3648 9462 3627 9458 3635 9534
      3609 9529 3610 9553 3619 9578 3663 9581
      3690 9552 3699 9518

$$
1 follow-up statement
000 
WGUS74 KTSA 011520
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1020 AM CDT FRI MAY 1 2009

OKC035-041-097-105-115-131-145-011715-
/O.CON.KTSA.FF.W.0010.000000T0000Z-090501T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAGONER OK-ROGERS OK-DELAWARE OK-CRAIG OK-OTTAWA OK-NOWATA OK-
MAYES OK-
1020 AM CDT FRI MAY 1 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT FOR
NORTHWESTERN MAYES...SOUTHERN NOWATA...OTTAWA...CRAIG...DELAWARE...
ROGERS AND NORTHERN WAGONER COUNTIES...

AT 1012 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LARGE AREA OF HEAVY RAIN ACROSS ROGERS AND MAYES COUNTIES AND SCATTERED
SHOWERS AND THUNDERSTORMS ACROSS THE REMAINDER OF THE WARNED AREA. 
MOVEMENT WAS TO THE NORTHEAST AT 25 MPH.  RADAR INDICATES THAT 3 TO 
6 INCHES OF RAIN HAVE ALREADY FALLEN ACROSS PORTIONS OF THE AREA. 
ANOTHER 3 TO 6 INCHES OF RAIN WILL BE POSSIBLE THROUGH 1215 PM CDT.

SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN 
INCLUDE WELCH...BLUEJACKET...WHITE OAK...BIG 
CABIN...KETCHUM...VINITA...PICHER...QUAPAW...WYANDOTTE...NARCISSA...F
AIRLAND...AFTON...COMMERCE...MIAMI...CHELSEA...TALALA...NEW 
ALLUWE...WATOVA...DELAWARE...NOWATA...BERNICE...GROVE AND CLEORA.

THERE HAVE ALREADY BEEN NUMEROUS REPORTS OF FLOODING WITHIN THE 
WARNED AREA. MAJOR FLASH FLOODING IS EXPECTED ACROSS PORTIONS OF 
MAYES AND ROGERS COUNTIES WITH RAINFALL RATES OF 1 TO 2 INCHES 
POSSIBLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN WATER COVERS THE ROADWAY REMEMBER...TURN AROUND DONT DROWN. IT
ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 3699 9464 3648 9462 3627 9458 3635 9534
      3609 9529 3610 9553 3619 9578 3663 9581
      3690 9552 3699 9518

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 1, 7:36 AM CDT, 47 minutes earlier.

Area forecast discussion, May 1, 7:36 AM CDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
736 AM CDT FRI MAY 1 2009

...UPDATE...

.DISCUSSION...
UPDATE TO INCLUDE LATEST WATCH INFORMATION. CLUSTERS IN NORTHEAST
AND NORTH CENTRAL OKLAHOMA MOVING/BUILDING ALONG AN OLD BOUNDARY
THAT IS BEING ASSISTED BY A SOUTHEAST MOVING COLD FRONT.
THUNDERSTORMS ARE EXPECTED TO CONTINUE TO BUILD AND INTENSIFY
DURING THE MORNING HOURS ALONG THIS BOUNDARY WITH HAIL AND
HIGH WINDS BEING THE MAIN THREATS. SOME AREAS ALSO RECEIVING
TOWARDS 2 INCH/HOUR RAIN WITH THE STRONGER CELLS. MORE THAN
ENOUGH TO PRODUCE LOCALIZED FLOODING PROBLEMS.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM SUNDAY FOR OKZ049-OKZ053-OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 PM SUNDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...15
LONG TERM....22
Hazardous weather outlook, May 1, 4:58 AM CDT, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
458 AM CDT FRI MAY 1 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-021000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
458 AM CDT FRI MAY 1 2009

...WET AND STORMY WEATHER TO CONTINUE THROUGH TODAY AND INTO THE
WEEKEND...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.

FLASH FLOOD.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.

AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST
                                ARKANSAS.

HEAVY RAIN.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.

DISCUSSION...
THUNDERSTORMS WILL CONTINUE TO DEVELOP THROUGH THE MORNING HOURS
ALONG A SLOW MOVING COLD FRONT STRETCHING FROM THE SOUTHERN TEXAS
PANHANDLE THROUGH NORTHEAST OKLAHOMA AND TOWARD THE SAINT LOUIS
AREA. INSTABILITY AND WIND SHEAR PRESENT ALONG AND AHEAD OF THE
FRONT WILL CONTINUE TO SUPPORT A LIMITED SEVERE WEATHER THREAT
THROUGH MUCH OF THE DAY. LARGE HAIL AND DAMAGING WINDS WILL BE THE
MAIN THREATS.

ALONG WITH THE SEVERE STORM POSSIBILITIES...HEAVY RAIN AND FLASH
FLOODING WILL CONTINUE TO BE LIKELY. ABUNDANT RAINS OVER THE PAST
FEW DAYS HAVE LED TO SATURATED SOILS AND SWOLLEN CREEKS AND
RIVERS...AND ADDITIONAL RAIN FROM TODAYS THUNDERSTORMS WILL ONLY
WORSEN THE FLOOD THREAT. WIDESPREAD TOTALS OF ONE TO TWO INCHES OF
RAIN CAN BE EXPECTED THROUGH TONIGHT. A FLASH FLOOD
WATCH...OKCFFATSA...HAS BEEN POSTED FOR ALL OF EASTERN OKLAHOMA
AND NORTHWESTERN ARKANSAS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
MONDAY THROUGH THURSDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE FRONTAL BOUNDARY WILL REMAIN IN THE AREA THROUGH THE REMAINDER
OF THE WEEKEND BEFORE FINALLY EXITING EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS ON MONDAY. AS A RESULT...THUNDERSTORMS WILL
REMAIN IN THE FORECAST THROUGH SUNDAY...WITH SEVERE STORMS
POSSIBLE...ESPECIALLY ON SATURDAY. HEAVY RAIN AND FLOODING
CONCERNS WILL ALSO REMAIN...AND THE AFOREMENTIONED FLASH FLOOD
WATCH WILL BE IN EFFECT THROUGH SUNDAY EVENING. RAINFALL TOTALS
FROM SATURDAY THROUGH SUNDAY OF 2 TO 4 INCHES WILL BE
LIKELY...WITH LOCALLY HIGHER AMOUNTS POSSIBLE.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
AN ACTIVE WEATHER PATTERN WILL REMAIN IN PLACE THROUGH THE END OF
THE WEEKEND...WITH WEATHER RELATED RESPONSES LIKELY ONE OR MORE
TIMES DUE TO SEVERE WEATHER AND FLOODING POTENTIAL.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, May 1, 4:49 AM CDT, 3 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
449 AM CDT FRI MAY 1 2009

OKZ055>057-061>063-011045-
CRAIG OK-DELAWARE OK-MAYES OK-NOWATA OK-ROGERS OK-WASHINGTON OK-
449 AM CDT FRI MAY 1 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHERN ROGERS...WESTERN DELAWARE...SOUTHERN CRAIG...SOUTHERN
     NOWATA...WASHINGTON AND NORTHERN MAYES

AT 449 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM TALALA TO 2 MILES WEST OF FOYIL TO 3 MILES EAST
OF WHITE OAK...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...WATOVA...NEW ALLUWE...FOYIL...
OOLOGAH...BUSHYHEAD...TALALA...CHELSEA...VINITA...KETCHUM...BIG
CABIN...WHITE OAK...SPAVINAW...STRANG...ADAIR...PENSACOLA...LANGLEY
AND DISNEY.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3667 9586 3672 9530 3671 9501 3631 9500
      3635 9572
TIME...MOT...LOC 0949Z 289DEG 21KT 3655 9570 3645 9555
          3661 9520
Local storm report, May 1, 6:47 AM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
647 AM CDT FRI MAY 01 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 AM     HAIL             LOCUST GROVE            36.20N 95.17W
05/01/2009  M0.75 INCH       MAYES              OK   LAW ENFORCEMENT

            REPORTED BY LOCUST GROVE POLICE DEPARTMENT

&&

KAT
Special weather statement, May 1, 7:08 AM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
708 AM CDT FRI MAY 1 2009

ARZ002-011315-
CARROLL AR-
708 AM CDT FRI MAY 1 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 815 AM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHWEST ARKANSAS
     NORTHERN CARROLL

AT 708 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
BEAVER...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...OAK GROVE...OAK HILL...PLEASANT RIDGE...
BERRYVILLE...EUREKA SPRINGS...GREEN FOREST...CARROLLTON...COIN...
URBANETTE...GRANDVIEW...BUSCH AND BEAVER.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3642 9386 3650 9384 3650 9341 3648 9332
      3626 9331
TIME...MOT...LOC 1208Z 288DEG 16KT 3649 9374
Local storm report, May 1, 8:00 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
800 AM CDT FRI MAY 01 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 AM     FLASH FLOOD      PRYOR                   36.31N 95.32W
05/01/2009                   MAYES              OK   LAW ENFORCEMENT

            NUMEROUS FLOODING ISSUES IN CITY. SWIFT WATER RESCUE
            REQUIRED JUST NORTH OF PRYOR. 3.36 INCES IN TWO HOURS AT
            MESONET SITE.

&&

KAT
Special weather statement, May 1, 8:04 AM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
804 AM CDT FRI MAY 1 2009

OKZ061-062-011330-
MAYES OK-ROGERS OK-
804 AM CDT FRI MAY 1 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 830 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHERN ROGERS AND CENTRAL MAYES

AT 803 AM CDT...DOPPLER RADAR INDICATED A LARGE CLUSTER OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM SALINA TO 6 MILES
SOUTHEAST OF FOYIL TO VERDIGRIS...MOVING EAST AT 20 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
CLAREMORE...VERDIGRIS...TIAWAH...FOYIL...PRYOR...CHOUTEAU..
.SALINA...SPAVINAW...STRANG AND ADAIR.

THE STRONGEST STORMS WERE LOCATED FROM CLAREMORE TO JUST SOUTH OF
FOYIL.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3639 9501 3637 9501 3628 9501 3614 9545
      3626 9580 3647 9546
TIME...MOT...LOC 1303Z 291DEG 19KT 3629 9513 3639 9540
          3625 9567

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 8:46 PM CDTRiver Flood WarningTSARogers, Tulsa3 days
May 1, 12:25 AM CDTSpecial Weather StatementTSAPawnee50 min
May 1, 1:34 AM CDTRiver Flood WarningTSAMuskogee37 hr
May 1, 2:05 AM CDTSevere Thunderstorm WarningTSACraig, Ottawa55 min
May 1, 2:46 AM CDTFlash Flood WarningTSACraig, Ottawa3 hr
May 1, 2:59 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa61 min
May 1, 3:39 AM CDTFlash Flood WatchTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more54 hr
May 1, 3:42 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes63 min
May 1, 4:27 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes63 min
May 1, 4:49 AM CDTSpecial Weather StatementTSARogers56 min
May 1, 5:00 AM CDTFlash Flood WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers4 hr
May 1, 6:25 AM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes65 min
May 1, 6:54 AM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, Mayes4 hr
May 1, 7:14 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes61 min
May 1, 8:04 AM CDTSpecial Weather StatementTSAMayes, Rogers26 min
May 1, 8:25 AM CDTSpecial Weather StatementTSAOttawa35 min
May 1, 8:32 AM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes, Rogers47 min
May 1, 8:40 AM CDTSevere Thunderstorm WarningTSAOttawa34 min
May 1, 8:41 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee64 min
May 1, 10:00 AM CDTFlash Flood WarningTSATulsa4 hr
May 1, 10:19 AM CDTFlash Flood WarningTSACreek, Rogers, Tulsa, Wagoner3 hr
May 1, 10:44 AM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, Mayes, Rogers, Wagoner6 hr
May 1, 10:49 AM CDTSpecial Weather StatementTSAOsage41 min
May 1, 11:00 AM CDTSpecial Weather StatementTSAWagoner30 min
May 1, 11:02 AM CDTSevere Thunderstorm WarningTSAOsage44 min
May 1, 11:28 AM CDTRiver Flood WarningTSATulsa21 hr
May 1, 11:47 AM CDTSevere Thunderstorm WarningTSAOsage30 min
May 1, 11:50 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee40 min
May 1, 12:08 PM CDTFlash Flood WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers4 hr
May 1, 12:12 PM CDTSpecial Weather StatementTSAMayes33 min
May 1, 12:31 PM CDTSpecial Weather StatementTSAAdair44 min
May 1, 12:54 PM CDTSpecial Weather StatementTSANowata66 min
May 1, 12:59 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Washington30 min
May 1, 1:27 PM CDTSevere Thunderstorm WarningTSAMayes63 min
May 1, 1:29 PM CDTSevere Thunderstorm WarningTSAOsage, Washington46 min
May 1, 1:56 PM CDTSevere Thunderstorm WarningTSADelaware, Mayes64 min
May 1, 2:03 PM CDTFlash Flood WarningTSARogers, Tulsa117 min
May 1, 2:15 PM CDTSpecial Weather StatementTSANowata60 min
May 1, 2:35 PM CDTFlash Flood WarningTSANowata, Osage, Washington4 hr
May 1, 2:35 PM CDTRiver Flood WatchTSAOsage, Tulsa58 hr
May 1, 2:35 PM CDTRiver Flood WatchTSAWashington7 hr
May 1, 2:35 PM CDTRiver Flood WatchTSAAdair7 hr
May 1, 2:35 PM CDTRiver Flood WatchTSAOkmulgee58 hr
May 1, 2:35 PM CDTRiver Flood WatchTSACreek58 hr
May 1, 2:49 PM CDTSpecial Weather StatementTSAMayes41 min
May 1, 2:56 PM CDTSevere Thunderstorm WarningTSACraig, Nowata64 min
May 1, 3:02 PM CDTRiver Flood WarningTSACherokee18 hr
May 1, 3:10 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa36 min
May 1, 3:14 PM CDTSevere Thunderstorm WarningTSADelaware61 min
May 1, 3:52 PM CDTFlash Flood WarningTSACraig, Delaware, Nowata, Ottawa6 hr
May 1, 3:53 PM CDTSevere Thunderstorm WarningTSACraig, Ottawa67 min
May 1, 3:59 PM CDTAreal Flood WarningTSAAdair, Cherokee, Craig, Delaware, Mayes, Nowata and 3 more6 hr
May 1, 4:58 PM CDTSevere Thunderstorm WarningTSAOttawa47 min
May 1, 5:10 PM CDTSevere Thunderstorm WarningTSACraig, Ottawa65 min
May 1, 5:14 PM CDTSevere Thunderstorm WarningTSAOttawa16 min

Nearby

Flash Flood Warnings in Oklahoma, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.